# SDR SIMA20171025002

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 2,586 hours, 1,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 80003006
- Part serial: F2958
- Condition: Failed
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT LG WOW SYS FAIL EICAS MESSAGE "TRANSFERRED TO NRWC 044-ORD-00174". TRANSFERRED FROM NRWC 004-ORD-00174. REMOVED AND REPLACED PSEM 1 IAW AMM 32-61-01-000/400-801. PERFORMED FLT CRTL NO DISPATCH RTS CHECK.
